Positivity of quiver coefficients through Thom polynomials

Anders S. Buch, László M. Fehér, Richárd Rimányi

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We use the Thom Polynomial theory developed by Fehér and Rimányi to prove the component formula for quiver varieties conjectured by Knutson, Miller, and Shimozono. This formula expresses the cohomology class of a quiver variety as a sum of products of Schubert polynomials indexed by minimal lace diagrams, and implies that the quiver coefficients of Buch and Fulton are non-negative. We also apply our methods to give a new proof of the component formula from the Gröbner degeneration of quiver varieties, and to give generating moves for the KMS-factorizations that form the index set in K-theoretic versions of the component formula.

Original languageEnglish (US)
Pages (from-to)306-320
Number of pages15
JournalAdvances in Mathematics
Issue number1
StatePublished - Oct 20 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Degeneracy loci
  • Quiver coefficients
  • Thom polynomials


Dive into the research topics of 'Positivity of quiver coefficients through Thom polynomials'. Together they form a unique fingerprint.

Cite this